# SDR SWAA2020072329674

- Difficulty date: June 23, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 856
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN HAS A DENT BS 856 AND 2 INCHES ABOVE STR 21R. MEASUREMENTS OF DENT ARE L: 3.714;W:2.303 ; Y:0.062; W/Y:37 AT LOWER FUSELAGE (1EA) / PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOC BTW BS 847 TO BS 867 AND BTW STRG 20R TO STRG 22R AT LOWER FUSELAGE IAW ENGINEERING AUTHORIZATION EA NO:53-0506-20 REV 0 AND EA NO:20-153-01049 REV IR
